MathSciNet Relay Station
MathSciNet bibliographic data
MR152167 70.49
Kalman, R. E. Mathematical description of linear dynamical systems. J. SIAM Control Ser. A 1 1963 152–192 (1963).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement